# SDR QXEA2015093000514

- Difficulty date: September 27, 2015
- Submitted: September 30, 2015
- Operation: Air carrier
- Aircraft: N420QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4147
- Aircraft time: 21,299 hours, 22,836 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328210121
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 10, PN 85328210-121, CORRODED.   REMOVED MAIN GROUND CABLE FROM SEAT TRACK NR 10.  INSTALLED MAIN GROUND CABLE AT SEAT TRACK NR 10, REF SRM 51-41-05.  PERFORMED BOND CHECK .24 MIL OHMS BOND CHECK GOOD IAW TUC 5893, CAL DUE 31 AUG 2016, REF AMM 51-80-00-760-830.  REMOVED SEAT TRACK NR 10.  INSTALLED NEW SEAT TRACK NR 10, PN 85328210-121 REF SRM 51-41-00, SRM 41-41-15 AND DEHAVILLARD DWG NO. 85328201 REV E. LOCATED AND DRILLED SEAT TRACK NR 10, REF 51-40-07, SRM.  REMOVED 5 WIRE BUNDLES FROM SEAT TRACK NR 10.  INSTALLED 5 EA WIRE BUNDLES ON SEAT TRACK NR 10, REF WM 20-12-10. COMPLETED LOCATED AND DRILL COUNTERSINK ON NEW SEAT TRACK NR 10, PN 8532821-121, REF SRM 51-40-07.
